Repositorio de producción científica de la Universidad de Sevilla

Reproductive solution for grade-two fluid model in two dimensions

 

Advanced Search
 
Opened Access Reproductive solution for grade-two fluid model in two dimensions
Cites
Show item statistics
Icon
Export to
Author: Friz Roa, Luis
Guillén González, Francisco Manuel
Rojas Medar, Marko Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2009
Published in: Integración (Escuela de Matemáticas Universidad Industrial de Santander), 27(1), 15-24
Document type: Article
Abstract: We treat the existence of reproductive solution (weak periodic solution) of a second-grade fluid system in two dimensions, by using the Galerkin approximation method and compactness arguments.
Size: 214.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/41254

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)